MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM; ELECTRODE, ION BASED, ENZYMATIC, CREATININE

NOVA BIOMEDICAL CORP. NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM; ELECTRODE, ION BASED, ENZYMATIC, CREATININE
Model Number 43370
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation ongoing.Evaluation of retain strips and dhr reviews for both the meter and test strip batch to be completed.Qc results before and after the reported incident were in range, meter was not returned for investigation.The healthcare professional reported that the patient was a difficult stick and the fingerstick was attempted twice.
 
Event or Problem Description
Discrepant creatinine results using nova statsensor meter.No adverse event was reported.

Brand Name
NOVA STATSENSOR CREATININE HOSPITAL METER SYSTEM
Common Device Name
ELECTRODE, ION BASED, ENZYMATIC, CREATININE
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454 3465
MDR Report Key8804722
Report Number1219029-2019-00034
Device Sequence Number2693705
Product Code CGL
UDI-Device Identifier10385480433706
UDI-Public10385480433706
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2019
Device Model Number43370
Device Lot Number4918333129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1